Integral inequalities for Lipschitzian mappings between two Banach spaces and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Integral inequalities for Lipschitzian mappings between two Banach spaces and applications. Kodai Mathematical Journal, 39 (1). 227 - 251. ISSN 0386-5991

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32808
DOI https://doi.org/10.2996/kmj/1458651701
Official URL http://dx.doi.org/10.2996/kmj/1458651701
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Ostrowski type inequalities; Hermite-Hadamard type inequalities; Banach algebras; power series
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login